# SDR ASAA2015010510152

- Difficulty date: January 5, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 24,085 hours, 7,393 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON GROUND, SWITCHED TO APU POWER.  NO NR 1 SATCOM.  ACFT GROUNDED.  DID QRH PROCEDURE. SATCOM CAME BACK ON LINE.
